| Catalog Number |
0306563000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after mixing cement using acm system, cement was filled into the femur by the 2 speed cement gun.During filling, the nozzle was broken at the connection part between the acm system and the cement gun.There was no delay, no medical intervention, and no adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.H3 other text : product not available for return.